# SDR SWIA202266355

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 48,232 hours, 31,233 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT BURNING SMELL FROM THE GALLEY. SUSPECTED FROM LIGHTS AROUND SERVICE DOOR. NO SMOKE OR HEAT FOUND.   (FLIGHT #3249 FILED CLOSED)     PLEASE REFERENCE AML 979934  PLEASE REFERENCE AML 979935  PLEASE REFERENCE AML 979936  PLEASE REFERENCE AML 979940  PLEASE REFERENCE AML 979941 PERFORMED INSPECTION OF SMOKE/ABNORMAL SMELL IN PASSENGER CABIN PER AMM 21-22-00. PLEASE REFERENCE EAML 979886 FOR CORRECTIVE ACTIONS.
